# SDR ASAA2016011015362

- Difficulty date: January 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577835
- Condition: Corroded
- Location: Bs 980-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R IS CORRODED STA 980-990.  ACFT GROUNDED. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS REMOVED DAMAGE STRINGER AND REPLACED WITH NEW STRINGER IAW SRM 51-10-02-0G-0 PAR 14, SRM 53-00-03-1A-1, AND SRM 51-40-02-0G-0.
